# SDR CA960724004

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Pack Valve
- Part number: 32167441
- Condition: Inoperative
- Location: Lt Side Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G, I

## Discrepancy

(CAN) PRESSURIZATION LOST ON CLIMB AT 25,000 FEET. LH SIDE PACK VALVE REPLACED.
